i have used clobetasol cream for many years been trying to stop but each time i stop using the cream my face gets darker and my completion is not even.please help could my skin be spoit.
I have used Clobetasol Liquid for an autoimmune disease.i DIDN'T USE IT FOR A LONG TIME - If I remember correctly this should not be used near the vaginal area.
I don't understand how you can continue to use such a product on your face -
and why you don't go to see a doctor or better yet, a Dermatologist. Search
for a good dermatologist who is younger than more elderly - the younger ones are more
up to date on dermatological treatment.
PLEASE GO TO A DR. OR DERMATOLOGIST SOON. YOU SHOULD HAVE
BEEN SEEING A DR. FREQUENTLY WHEN USING SUCH A MEDICATION.
GOOD LUCK - GOD BLESS - AND MAY YOU GET BETTER.
- Clobetasol Information for Consumers
- Clobetasol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clobetasol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
Posted 15 May 2010 • 2 answers
Posted 20 Jun 2011 • 1 answer
Posted 14 Nov 2015 • 0 answers
Posted 24 Jul 2016 • 0 answers